# SDR RAIA981217

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 3D2372222
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7446 - STL - WING AND TAIL DEICE INOP.  MAINTENANCE REPLACED LEFT DEICE PRESSURE REGULATING VALVE.  (M)
